# SDR 05FDEA00281

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 37,675 hours, 13,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE C-CHECK, DURING AGING AIRCRAFT INSPECTION AN EXISTING REPAIR DOUBLER WAS FOUND ON THE LOWER FWD CARGO DOOR.  DOUBLER WAS REMOVED DURING C4 CHECK AT LIS SCRATCH MARK BLENDED.  HFEC INSPECTION OF THE AREA.  NEW FASTENERS PAINTED.
